# SDR P5CA9800016

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, MARKED AIRFRAME VIBRATION.  REPLACED RT INBD FOREFLAP AND REPAIRED RT INBD MIDFLAP AND RT STABILIZER L/E.  ALSO, REPLACED RT FLYING PANEL.
